Forcing relation on interval patterns

Tom 187 / 2005

Jozef Bobok Fundamenta Mathematicae 187 (2005), 37-60 MSC: Primary 37E05; Secondary 37B20. DOI: 10.4064/fm187-1-2

Streszczenie

We consider–without restriction to the piecewise monotone case—a forcing relation on interval (transitive, roof, bottom) patterns. We prove some basic properties of this type of forcing and explain when it is a partial ordering. Finally, we show how our approach relates to the results known from the literature.

Autorzy

  • Jozef BobokKM FSv ČVUT
    Thákurova 7
    166 29 Praha 6, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek